%0 Journal Article
	%A Miloš Šeda
	%D 2008
	%J International Journal of Computer and Information Engineering
	%B World Academy of Science, Engineering and Technology
	%I Open Science Index 14, 2008
	%T Fuzzy Shortest Paths Approximation for Solving the Fuzzy Steiner Tree Problem in Graphs
	%U https://publications.waset.org/pdf/13729
	%V 14
	%X In this paper, we deal with the Steiner tree problem
(STP) on a graph in which a fuzzy number, instead of a real number,
is assigned to each edge. We propose a modification of the shortest
paths approximation based on the fuzzy shortest paths (FSP)
evaluations. Since a fuzzy min operation using the extension
principle leads to nondominated solutions, we propose another
approach to solving the FSP using Cheng's centroid point fuzzy
ranking method.
	%P 437 - 441